Open Access
Translator Disclaimer
November 2013 Some sufficient conditions for the Taketa inequality
Utku Yilmaztürk, Temha Erkoç, İsmail Ş. Güloğlu
Proc. Japan Acad. Ser. A Math. Sci. 89(9): 103-106 (November 2013). DOI: 10.3792/pjaa.89.103

Abstract

In this study we have obtained some sufficient conditions for the Taketa inequality namely $dl(G)\leq |cd(G)|$ for finite solvable groups $G$.

Citation

Download Citation

Utku Yilmaztürk. Temha Erkoç. İsmail Ş. Güloğlu. "Some sufficient conditions for the Taketa inequality." Proc. Japan Acad. Ser. A Math. Sci. 89 (9) 103 - 106, November 2013. https://doi.org/10.3792/pjaa.89.103

Information

Published: November 2013
First available in Project Euclid: 30 October 2013

zbMATH: 1300.20013
MathSciNet: MR3127926
Digital Object Identifier: 10.3792/pjaa.89.103

Subjects:
Primary: 20C15

Keywords: character degrees , supersolvable groups , Taketa inequality

Rights: Copyright © 2013 The Japan Academy

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.89 • No. 9 • November 2013
Back to Top